# SDR SWIA201440281

- Difficulty date: November 14, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FASTENERS FOR CORROSION REMOVAL FOUND ONE HOLE ELONGATED LOCATED ON LOWER AFT FUSELAGE, BS 559.47, RIGHT OF STR 27.   REPAIRED.
